Need help

Ladies I need your help. I had to stop my cycle the day before I started stimms. I had my period whilst down regulating and had some spotting only when I wiped for a few days after a few days of stopping the drugs. About a week after I had syptoms of ovulating as normal. I have then had insane hot flushes, had none whilst taking the drugs. It's been so bad that I've been for blood test, should get the results tomorrow. I was due on today and had no signs. I've just been to the toilet and wiped and again have CCM. Has anyone experienced this if stopping a cycle?

1 Reply

oldestnewest
  • Hi MrsTM13. So sorry to hear that you had to abandon your treatment cycle. Because you had down regulated, it looks like your body is trying to sort out it's hormones again, as everything has been temporarily "switched off". This is why you have had the hot flushes. Hopefully your blood test will be fine and your cycle will settle back down to what is normal for you. Good luck! Diane

You may also like...